# SDR CA961203011

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1026445
- Condition: Inoperative
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF CABIN FAILED TO PRESSURIZE. RETURNED TO BLOCKS. GROUND CHECK SERVICEABLE. ON TAKEOFF FAILED TO PRESSURIZE AGAIN. RETURNED TO HOME BASE AND CABIN CONTROLLER REPLACED. RETURNED TO SERVICE.
